# SDR SIMA3394

- Difficulty date: December 4, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED FLOORBEAM 36 AND 39 CORRODED.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM 36 IAW SRM 51-25-01 AND REPAIRED FLOORBEAM 39 IAW SRM 53-00-00 FIGURE 438.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
